MAUDE Adverse Event Report: AIRLIFE VITAL SIGNS; VITAL SIGNS BABY SAFE FLOW-INFLATING RESUSCITATION

AIRLIFE VITAL SIGNS; VITAL SIGNS BABY SAFE FLOW-INFLATING RESUSCITATION
Model Number 54039VS
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, while preparing to transfer the patient to the nicu, a flow inflating resuscitation (fir) device was connected to the oxygen tank.Upon activation, the patient began to desaturate.The anesthesiologist observed that the device was leaking oxygen through a hole, resulting in ineffective oxygen delivery.The anesthesiologist promptly reconnected the anesthesia machine, provided appropriate oxygen, and stabilized the patient.A new fir device was then obtained and connected, allowing the team to proceed with the transfer.No serious harm or injury was reported as a result of this event.
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): resuscitation bag.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective, caused, or contributed to a serious injury.

Brand Name
VITAL SIGNS
Common Device Name
VITAL SIGNS BABY SAFE FLOW-INFLATING RESUSCITATION
Manufacturer (Section D)
AIRLIFE
2710 northridge dr. nw, suite
grand rapids MI 49544
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las americas; horizonte s
juarez, 32596
MX   32596
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24776337
Report Number1314417-2026-00016
Device Sequence Number18623264
Product Code BZD
UDI-Device Identifier10889483585825
UDI-Public(01)10889483585825(10)0004337568(11)251024
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K911465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number54039VS
Device Catalogue Number54039VS
Device Lot Number0004337568
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown